# SDR AALA20090924TUL18

- Difficulty date: September 24, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N632AA
- Make and model: Boeing 757223
- Aircraft serial: 24590
- Aircraft time: 59,929 hours, 21,236 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4005178A
- Part serial: A20293
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT NUMBER 7 SLAT ON UPPER SKIN IN AREA OF OUTBOARD MAIN TRACK.  INSTALLED FLUSH DOUBLER REPAIR UNDER AARD 57-43-00-1.
